Translator Disclaimer
April 2018 On a relation between the self-linking number and the braid index of closed braids in open books
Tetsuya Ito
Kyoto J. Math. 58(1): 193-226 (April 2018). DOI: 10.1215/21562261-2017-0021

Abstract

We prove a generalization of the Jones–Kawamuro conjecture that relates the self-linking number and the braid index of closed braids, for planar open books with certain additional conditions and modifications. We show that our result is optimal in some sense by giving several examples that do not satisfy a naive generalization of the Jones–Kawamuro conjecture.

Citation

Download Citation

Tetsuya Ito. "On a relation between the self-linking number and the braid index of closed braids in open books." Kyoto J. Math. 58 (1) 193 - 226, April 2018. https://doi.org/10.1215/21562261-2017-0021

Information

Received: 25 January 2016; Revised: 25 August 2016; Accepted: 31 August 2016; Published: April 2018
First available in Project Euclid: 10 November 2017

zbMATH: 06873132
MathSciNet: MR3776283
Digital Object Identifier: 10.1215/21562261-2017-0021

Subjects:
Primary: 57M27
Secondary: 53D35, 57R17

Rights: Copyright © 2018 Kyoto University

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 1 • April 2018
Back to Top